Volume 16, issue 6 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 2677–3220
Issue 5, 2141–2676
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Volume bounds for weaving knots

Abhijit Champanerkar, Ilya Kofman and Jessica S Purcell

Algebraic & Geometric Topology 16 (2016) 3301–3323
Bibliography
1 C C Adams, Waist size for cusps in hyperbolic 3–manifolds, Topology 41 (2002) 257 MR1876890
2 C Adams, Triple crossing number of knots and links, J. Knot Theory Ramifications 22 (2013) MR3037297
3 C Adams, Generalized augmented alternating links and hyperbolic volume, preprint (2015) arXiv:1506.03026
4 I Agol, P A Storm, W P Thurston, Lower bounds on volumes of hyperbolic Haken 3–manifolds, J. Amer. Math. Soc. 20 (2007) 1053 MR2328715
5 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Springer (1992) MR1219310
6 J F Brock, K W Bromberg, On the density of geometrically finite Kleinian groups, Acta Math. 192 (2004) 33 MR2079598
7 R D Canary, D B A Epstein, P L Green, Notes on notes of Thurston [MR0903850], from: "Fundamentals of hyperbolic geometry: selected expositions" (editors R D Canary, D Epstein, A Marden), London Math. Soc. Lecture Note Ser. 328, Cambridge Univ. Press (2006) 1 MR2235710
8 A Champanerkar, I Kofman, J S Purcell, Geometrically and diagrammatically maximal knots, J. London Math. Soc. (2016)
9 M Culler, N Dunfield, M Goerner, J Weeks, SnapPy, a computer program for studying the geometry and topology of 3–manifolds
10 O Dasbach, A Tsvietkova, A refined upper bound for the hyperbolic volume of alternating links and the colored Jones polynomial, Math. Res. Lett. 22 (2015) 1047 MR3391876
11 D Futer, F Guéritaud, From angled triangulations to hyperbolic structures, from: "Interactions between hyperbolic geometry, quantum topology and number theory" (editors A Champanerkar, O Dasbach, E Kalfagianni, I Kofman, W Neumann, N Stoltzfus), Contemp. Math. 541, Amer. Math. Soc. (2011) 159 MR2796632
12 D Futer, E Kalfagianni, J S Purcell, Dehn filling, volume, and the Jones polynomial, J. Differential Geom. 78 (2008) 429 MR2396249
13 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, 152, Birkhäuser (1999) MR1699320
14 F Guéritaud, On canonical triangulations of once-punctured torus bundles and two-bridge link complements, Geom. Topol. 10 (2006) 1239 MR2255497
15 C D Hodgson, S P Kerckhoff, Universal bounds for hyperbolic Dehn surgery, Ann. of Math. 162 (2005) 367 MR2178964
16 J Hoste, M Thistlethwaite, Knotscape 1.01, software (1999)
17 J Hoste, M Thistlethwaite, J Weeks, The first 1,701,936 knots, Math. Intelligencer 20 (1998) 33 MR1646740
18 M Lackenby, The volume of hyperbolic alternating link complements, Proc. London Math. Soc. 88 (2004) 204 MR2018964
19 B Levart, Slicing a torus, Wolfram Demonstrations Project (2007)
20 A D Magid, Deformation spaces of Kleinian surface groups are not locally connected, Geom. Topol. 16 (2012) 1247 MR2967052
21 V O Manturov, A combinatorial representation of links by quasitoric braids, European J. Combin. 23 (2002) 207 MR1881552
22 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
23 S Pennock, Turk’s-head knots (braided band knots) : a mathematical modeling, VisMath 7 (2005)
24 J G Ratcliffe, Foundations of hyperbolic manifolds, 149, Springer (1994) MR1299730
25 I Rivin, Euclidean structures on simplicial surfaces and hyperbolic volume, Ann. of Math. 139 (1994) 553 MR1283870
26 M B Thistlethwaite, A spanning tree expansion of the Jones polynomial, Topology 26 (1987) 297 MR899051
27 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)